# SDR AWXA0000049

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812213
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, FLOORBEAM AT STA 328 RBL 25 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA IAW 737SRM 53-30-51, FABRICATED REPAIR PARTS FROM (7075T6  .071 R672214 QQA 250/135, 7075T6  .100 QQA 250/13 R684229 AND 7075T .080 QQA 250/13E R692255).  INSTALLED REPAIR PARTS IAW 737 SRM 51-40-02 TREATED AND PRIMED PARTS IAW SRM 51-20-01.
